MAUDE Adverse Event Report: JIANERKANG MEDICAL DRESSING CO., TOWEL OR 17X24IN BLUE STERILE 6/PK; FIBER, MEDICAL, ABSORBENT

JIANERKANG MEDICAL DRESSING CO., TOWEL OR 17X24IN BLUE STERILE 6/PK; FIBER, MEDICAL, ABSORBENT
Model Number 28700-006
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for lot number 201007-18-sh revealed it was manufactured on november 21st, 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.149g/10pcs.No sample available for investigation, but photos were provided.A review of the photos revealed lint was found on hands.According to supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation determined no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor the trend for this type of incident.
 
Event or Problem Description
Customer reported or disposable towels (28700-006) shedding lint during heart catheterization procedure.No injury reported and no patient demographics provided.

Brand Name
TOWEL OR 17X24IN BLUE STERILE 6/PK
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
JIANERKANG MEDICAL DRESSING CO.,
no.1, jianerkang road
zhixi town jintan city
jiangsu 21325 1
CH  213251
MDR Report Key11773985
Report Number1423537-2021-00632
Device Sequence Number4427753
Product Code FRL
UDI-Device Identifier10630140917257
UDI-Public10630140917257
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28700-006
Device Catalogue Number28700-006
Device Lot Number201007-18-SH
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date05/04/2021
Patient Sequence Number1